EconPapers    
Economics at your fingertips  
 

On the kinetics of Dicke-type systems

N.N. Bogolubov, Fam Le Kien and A.S. Shumovsky

Physica A: Statistical Mechanics and its Applications, 1984, vol. 128, issue 1, 82-98

Abstract: An exact hierarchy for the Dicke-type model problems is obtained. On its basis spontaneous-radiation processes are examined.

Date: 1984
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437184900827
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:128:y:1984:i:1:p:82-98

DOI: 10.1016/0378-4371(84)90082-7

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:128:y:1984:i:1:p:82-98